# SDR 2008FA0000880

- Difficulty date: November 22, 2008
- Submitted: December 9, 2008
- Operation: General aviation
- Aircraft: N212LV
- Make and model: Cirrus SR20
- Aircraft serial: 1547
- Aircraft time: 678 hours
- Engine: Cont IO360*
- Engine time: 678 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 12635002
- Condition: Defective
- Location: Oil System
- Part time: 678 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SENSOR PRODUCED A FALSE HIGH OIL PRESSURE INDICATION DURING ACFT APPROACH TO AIRPORT. PROBABLE CAUSE WAS INTERNAL FAILURE, RECOMMENDATIONS TO PREVENT RECURRENCE ARE UNAVAILABLE, AS THE FREQUENCY OF THIS TYPE OF OCCURRENCE HAS BEEN VERY LOW.
